# SDR QXEA2009110300906

- Difficulty date: October 29, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STR 26R FLANGE BETWEEN FS 295.0 - 310.0.  BLENDED OUT CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 51-21-03.  FABRICATED REINFORCING ANGLE IAW REO 670-53-21-508.  TREATED ANGLE IAW SRM 51-21-11-001-001-A01, APPLIED PRIMER IAW SRM 51-25-06-001-001-A01.  PERFORMED ECI IAW REO 670-53-21-508 NDTM 51-20-008.  INSTALLED FABRICCATED ANGLE IAW REO 670-53-21-508, TREATED IAW SRM 51-21-11-001-001-A01.  PRIMED AND PAINTED IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
